Abstract

In this paper, we establish an identifiability result for the coefficient identification problem in a fractional diffusion equation in a bounded domain from the observation of the Cauchy data on particular subsets of the boundary.

Details

Title
Uniqueness result for a fractional diffusion coefficient identification problem
Author
Jday, Fadhel 1 ; Mdimagh, Ridha 2 

 Inverse Problems, LAMSIN, Ecole Nationale d’Ingénieurs de Tunis, University of Tunis El Manar, Tunis Belvédère, Tunisia; Mathematics Department, Jamoum University College, Umm Al-Qura University, Mecca, Saudi Arabia 
 Inverse Problems, LAMSIN, Ecole Nationale d’Ingénieurs de Tunis, University of Tunis El Manar, Tunis Belvédère, Tunisia; Mathematics Department, Faculty of Science and Arts, Khulais, University of Jeddah, Jeddah, Saudi Arabia 
Pages
1-13
Publication year
2019
Publication date
Oct 2019
Publisher
Hindawi Limited
ISSN
16872762
e-ISSN
16872770
Source type
Scholarly Journal
Language of publication
English
ProQuest document ID
2308912423
Copyright
Boundary Value Problems is a copyright of Springer, (2019). All Rights Reserved., © 2019. This work is published under http://creativecommons.org/licenses/by/4.0/ (the “License”). Notwithstanding the ProQuest Terms and Conditions, you may use this content in accordance with the terms of the License.